# SDR 2023FA0000636

- Difficulty date: October 22, 2023
- Submitted: October 22, 2023
- Operation: General aviation
- Aircraft: N278CM
- Make and model: Boeing 767-38E
- Aircraft serial: 25404
- Aircraft time: 117,624 hours, 25,169 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENGINE #1 RH FAN COWL AT IAI IN TLV, MAINTENANCE FOUND AN EXISTING DOUBLER REPAIR ON THE OIL TANK ACCESS DOOR AROUND THE LATCH LOCATED ON THE FAN COWL SKIN OUTBD ENG #2 BT NAC STA 159-161.8 AT 3 O’CLOCK.                    REPAIR SIZE: 2.8”X2.8”. FAN COWL S/N: 1078, P/N: 224-2202-507.
